# SDR TWAA9806620

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 900-917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AFT CARGO COMPT LOWER DOOR JAM WITH CORROSION BETWEEN SKIN AND FRAME.  ALSO, 3 CRACKS APPROX .25 INCH LONG FROM STATION 900 TO 917, RBL 17 INCH.  REMOVED CORROSION PER SRM 51-10-3.  REPLACED CORRODED PARTS PER SRM 51-01, PAGE 1 ITEM C.  (M)
